# SDR JGVR20180514001

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 10,331 hours, 6,783 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS MULTIPLE AREAS OF CORROSION AROUND MID AND INBD STATIC WICK BASES.  REMOVED THE CORROSIONR IAW SRM 51-70-02. CORROSION IS BEYOND ALLOWABLE LIMITS AND THE ELEVATOR MUST BE REPAIRED.
